MAUDE Adverse Event Report: MICROPORT CRM S.R.L. PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

MICROPORT CRM S.R.L. PLATINIUM; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PLATINIUM VR 1210
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A complaint on this device was previously recorded and reported under mdr reference 1000165971-2017-00082.At this stage, it is unknown if the two events are linked.
 
Event or Problem Description
Reportedly, on (b)(6) 2020, the subject icd was replaced as it was malfunctioning.
 
Additional Manufacturer Narrative
Preliminary analysis revealed that high shock impedance was measured on (b)(6) 2019, before that the associated (non-microport crm) ventricular lead was replaced.It also revealed that during a follow-up on (b)(6) 2020, shocks induced during tests could not be delivered.Upon reception, the subject icd was not able to shock.An icd hardware issue and/or a ventricular lead issue are suspected.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please refer to the attached analysis report.

Brand Name
PLATINIUM
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
MICROPORT CRM S.R.L.
via crescentino s.n.
.
saluggia (vc), 13040
IT  13040
MDR Report Key10993357
Report Number1000165971-2020-00799
Device Sequence Number3699168
Product Code MRM
UDI-Device Identifier08031527015514
UDI-Public(01)08031527015514(11)160823(17)180323
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2018
Device Model NumberPLATINIUM VR 1210
Device Catalogue NumberPLATINIUM VR 1210
Device Lot NumberS0205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/18/2020
Initial Date Received by Manufacturer 11/18/2020
Supplement Date Received by Manufacturer01/27/2021
03/04/2021
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date02/19/2021
04/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;